# SDR SWIA202158653

- Difficulty date: April 20, 2021
- Submitted: June 8, 2021
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 45,571 hours, 29,238 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Slat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING SLAT TRACK CANISTER 1-3 ATTACHING BRACKET IS CRACKED.     (C-CHECK RO 6/04/2021)    PERFORMED REPAIR ON SLAT CANISTER NO 3, SLAT TRACK 1-3 RHS. COMPLIED WITH ALL STEPS OF REO 670-57-42-577 REV-- DATED: 2016-12-02  / LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY.
